MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4K C-MNT SCP,4.0,0,167,MITEK; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL 4K C-MNT SCP,4.0,0,167,MITEK; ARTHROSCOPE
Catalog Number 242267
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: d10: concomitant med products and therapy dates: hd epscp,4.0,30,167,mitek device, 378/2024 e3: reporter is a j&j sales representative.Udi: (b)(4).The investigation has been updated to reflect the correct information: investigation summary
=
> the complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified: - outer tube damaged, needle outer tube dent(s) outer tube bent - outer tube damaged, distal tip distal tip damaged deep nicks/dings/scratches - illumination distal tip fiber damaged - optical system, optical components distal cover glass/negative damaged scratched/residue proximal cover glass damaged residue ¿ broken (2+ pieces) : device fractured ¿ visual : deformed/bent ¿ labeling : illegible etch per service reports, this complaint can be confirmed.The defective parts needs to be replaced to resolve the issues.The faulty part was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the sales rep that during pre surgery for an unspecified surgical procedure on (b)(6) 2024, it was determined that the 4k c-mount endoscope, mitek lock 0 degree x 4 mm x 167 mm device and the hd epscp,4.0,30,167,mitek device scopes were cracked.During in-house engineering evaluation, it was determined that the devices were fractured.There was no procedure involved.No additional information was provided.

Brand Name
4K C-MNT SCP,4.0,0,167,MITEK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle MA CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key19379650
Report Number1221934-2024-01687
Device Sequence Number7618869
Product Code HRX
UDI-Device Identifier10886705032068
UDI-Public10886705032068
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K981751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242267
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown